Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 216923, 17 pages
http://dx.doi.org/10.1155/2012/216923
Research Article

A Numerical Scheme to Solve Fuzzy Linear Volterra Integral Equations System

Department of Mathematics, Islamic Azad University, Urmia Branch, Urmia 5715944867, Iran

Received 20 February 2012; Revised 14 June 2012; Accepted 16 June 2012

Academic Editor: Said Abbasbandy

Copyright © 2012 A. Jafarian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Alexandru Mihai Bica, and Shokrollah Ziari, “Iterative numerical method for fuzzy Volterra linear integral equations in two dimensions,” Soft Computing, 2016. View at Publisher · View at Google Scholar
  • Alexandru Mihai Bica, and Constantin Popescu, “Iterative numerical method for nonlinear fuzzy Volterra integral equations,” Journal of Intelligent & Fuzzy Systems, vol. 32, no. 3, pp. 1639–1648, 2017. View at Publisher · View at Google Scholar
  • Jihan Hamaydi, and Naji Qatanani, “Computational Methods for Solving Linear Fuzzy Volterra Integral Equation,” Journal of Applied Mathematics, vol. 2017, pp. 1–12, 2017. View at Publisher · View at Google Scholar
  • Alexandru Mihai Bica, and Shokrollah Ziari, “Open fuzzy cubature rule with application to nonlinear fuzzy Volterra integral equations in two dimensions,” Fuzzy Sets and Systems, 2018. View at Publisher · View at Google Scholar